# SDR HNAA2017110700369

- Difficulty date: November 6, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 56,320 hours, 66,792 cycles
- System (JASC): 2210 · Autopilot System
- Part: Controller
- Condition: Failed
- Location: Autoflight
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFCS CONTROLLER INOPERATIVE MESSAGE ON 802 PANEL.  R & R AFCS CONTROLLER IAW AMM 22-10-01. OPS CHECKED BAD.
